MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de pathologie · 1982

[Enteropathy due to clofazimine treatment. A case report with an ultrastructural study].

De Micco C, Boutboul R, Devaux J, Charpin C, Toga M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The authors report a case of enteropathy due to clofazimine treatment for prurigo nodularis. The drug usually restricted to the treatment of leprosy has sometime been given to patients suffering from skin diseases because of its assumed anti-inflammatory effects. When high dosage of clofazimine treatment is carried on during a long period, and drug accumulates in the tissues and precipitates as a solid. This crystal storage in the lamina propria of the jejunal mucosa and in the mesenteric lymph nodes accounts for an enteropathy, sometime severe but slowly regressing after drug withdrawal. The electron microscopic study shows the prints of these crystals in autophagic vacuoles of histiocytes.

Для цитирования: De Micco C, Boutboul R, Devaux J, Charpin C, Toga M. [Enteropathy due to clofazimine treatment. A case report with an ultrastructural study].. Annales de pathologie. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.